Weighted Least Squares Estimators for a Change-Point

Research output: Contribution to journalResearch articleContributedpeer-review



This article deals with estimation of the change-point in a sequence of independent random variables. It is based on a least squares process endowed with a weight function. For finite sample sizes we derive bounds of the error probability. They immediately yield rates of consistency which are known to be optimal. Our findings extend and sharpen earlier results of Antoch, Hušková and Veraverbeke (Journal of Nonparametric Statistics 5: 123-144, 1995).


Original languageEnglish
Pages (from-to)255-270
Number of pages16
JournalStochastics and Quality Control
Issue number2
Publication statusPublished - 15 Oct 2005